Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 59, NWS North Platte, NE

June 22, 2010Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this tornado warning at Jun 22, 2010, 9:16 PM CDT for Hayes County, Lincoln County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2010, 9:16 PM CDT (02:16 UTC)
Expired
Jun 22, 2010, 10:00 PM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Hayes County, NE, Lincoln County, NE

The radar

The Goodland radar (KGLD), 142 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:25 PM CDTFUNNEL CLOUD6 Nw Hayes Center, NEFUNNEL CLOUDS WERE SPOTTED BY A FARMER CHECKING ON HIS PROPERTY AT 925 PM CDT...6 MILES NORTHWEST OF HAYES CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 6:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2746 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WFUS53 KLBF 230216
TORLBF
NEC085-111-230300-
/O.NEW.KLBF.TO.W.0059.100623T0216Z-100623T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 11 MILES NORTH OF HAMLET...OR 11 MILES WEST OF
  HAYES CENTER...AND MOVING NORTHEAST AT 15 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  HAYES CENTER AROUND 950 PM CDT.
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AROUND 1000 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HIGHWAY 25
MILE MARKER 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

&&

LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
      4042 10128
TIME...MOT...LOC 0216Z 246DEG 13KT 4054 10122

$$

STOPPKOTTE
3 follow-up statements
467 
WWUS53 KLBF 230219
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT TUE JUN 22 2010

NEC085-111-230300-
/O.CON.KLBF.TO.W.0059.000000T0000Z-100623T0300Z/
LINCOLN NE-HAYES NE-
919 PM CDT TUE JUN 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HAYES AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 1000 PM CDT...

AT 918 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.  A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED 11
MILES WEST OF HAYES CENTER...MOVING NORTHEAST AT 10 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN HAYES
AND SOUTHWESTERN LINCOLN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS
HIGHWAY 25 MILE MARKER 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
      4042 10128
TIME...MOT...LOC 0219Z 243DEG 11KT 4055 10121

$$

STOPPKOTTE
187 
WWUS53 KLBF 230237
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT TUE JUN 22 2010

NEC085-111-230300-
/O.CON.KLBF.TO.W.0059.000000T0000Z-100623T0300Z/
LINCOLN NE-HAYES NE-
937 PM CDT TUE JUN 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HAYES AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 1000 PM CDT...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHWEST OF HAYES CENTER...MOVING EAST AT
15 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  HAYES CENTER AROUND 955 PM CDT.
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AROUND 1000 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
      4042 10128
TIME...MOT...LOC 0237Z 259DEG 15KT 4055 10111

$$

STOPPKOTTE
214 
WWUS53 KLBF 230300
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT TUE JUN 22 2010

NEC085-111-230310-
/O.EXP.KLBF.TO.W.0059.000000T0000Z-100623T0300Z/
LINCOLN NE-HAYES NE-
1000 PM CDT TUE JUN 22 2010

...THE TORNADO WARNING FOR NORTHERN HAYES AND SOUTHWESTERN LINCOLN
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT.

LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
      4042 10128
TIME...MOT...LOC 0237Z 259DEG 15KT 4055 10111

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 22, 6:07 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 22, 6:07 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
607 PM CDT TUE JUN 22 2010

.UPDATE...
GRIDS AND TEXT PRODUCTS UPDATED TO REFLECT TORNADO WATCH THAT
INCLUDES EASTERN PANHANDLE AND NORTHWEST THROUGH 05Z. SEMI
STATIONARY FRONT EXTENDS SOUTHWEST THROUGH THE NORTHWEST AND
SHOULD BECOME A FOCUS FOR THUNDERSTORMS AS BOUNDARY PUSHES EAST
THIS EVENING. NO OTHER CHANGES AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT TUE JUN 22 2010/

DISCUSSION...
WE ARE WATCHING THE DISTURBANCE MOVING THROUGH WYOMING THIS
AFTERNOON...THE SUBTROPICAL PLUME MOVING NORTH OFF OF OLD
MEXICO...THE STRONG WARM AIR ADVECTION ACROSS KANSAS AND THE
MOISTURE POOL DEVELOPING ALONG A STATIONARY FRONT DRAPED ACROSS NW
NEB THROUGH NERN SD AS MECHANISMS FOR SEVERE WEATHER AND FLOODING.

THE WYOMING DISTURBANCE SHOULD BEGIN OPERATING ON UPSLOPE MOISTURE
IN THE NEB PANHANDLE BETWEEN 00Z AND 03Z ACCORDING TO TIMING
TOOLS. IT IS POSSIBLE THE AREA WEST OF KVTN COULD DESTABILIZE THIS
AFTN BUT LAPS DATA AND 18Z KLBF UA SOUNDING SUGGESTS A STRONG CAP
IS IN PLACE. ANOTHER AREA OF POTENTIAL STORM DEVELOPMENT IS ACROSS
SCNTL NEB WHERE A PLUME OF SUBTROPICAL IS CURRENTLY MOVING ACROSS.
THE VERY STRONG WARM AIR ADVECTION ACROSS KS WILL LIKELY CAUSE
THE CAP TO BREAK BETWEEN 21Z AND 00Z.

OVERNIGHT THE WYOMING SHORT WAVE WILL SWEEP THE FCST AREA AND SEND
A COLD FRONT SOUTH INTO KS. IF NOT FOR THE SUBTROPICAL
PLUME...SWRN NEB MIGHT STAY CAPPED. WE ARE EXPECTING A FAIRLY
WIDESPREAD AREA OF TSTMS ACROSS THE NORTH WITH ACTIVITY BECOMING
MORE SCATTERED SOUTHWARD.

NONE OF THE MODELS ARE IN AGREEMENT ON THE LOCATION OF THE HEAVY
RAINFALL STRIPE. THE NAM LOOKED THE BEST CENTERING ACROSS NRN NEB SO
THOSE POPS AND QPF WERE THE BASIS FOR THE FCST TONIGHT. FLOODING
HAS DEVELOPED ACROSS SWRN NEB DURING THE LAST 2 NIGHTS OF RAIN. A
FLASH FLOOD WATCH IS IN PLACE FOR SCATTERED HEAVY TSTMS TONIGHT.
FLOOD GUIDANCE IS VERY LOW IN THAT AREA.

WEDNESDAY THROUGH FRIDAY...A FLAT TOPPED UPPER LEVEL RIDGE IS
EXPECTED TO BUILD FAR ENOUGH NORTH TO SHELTER THE FCST AREA FROM
RAIN. ANOTHER LONG WAVE TROF WILL BUILD INTO THE WRN U.S. BUT THIS
RIDGE IS EXPECTED TO BE FAR ENOUGH WEST TO STEER UPPER LEVEL
DISTURBANCES THROUGH THE NRN PLAINS.

SATURDAY THROUGH TUESDAY...HPC SUGGESTED A CHANCE OF TSTMS
SATURDAY NIGHT AND THIS LINES RIGHT UP WITH THE 12Z ECMWF
OPERATIONAL. THE UPPER LEVEL RIDGE IS EXPECTED TO MIGRATE EAST
INTO THE SERN U.S. ALLOWING UPPER LEVEL ENERGY FROM THE WRN U.S.
LONG WAVE TROF TO ENTER THE CNTL PLAINS. ODDLY THE ECMWF BUILDS A
STRONG PACIFIC RIDGE INTO THE WRN U.S. MONDAY AND INTO THE CNTL
HIGH PLAINS TUESDAY. THIS IS A MAJOR PATTERN SHIFT WHICH WOULD
PRODUCE DRIER...WARMER AND LESS HUMID WEATHER. HPC SUPPORTED THIS
FCST SO THAT IS WHAT WAS USED.

AVIATION...
VFR CONDITIONS IN PLACE THIS AFTERNOON WITH THE ANTICIPATION OF
CONVECTION FORMING ACROSS A LARGE PORTION OF WESTERN AND NORTH
CENTRAL NEBRASKA. STRONG INSTABILITY IN PLACE WHICH WILL ALLOW MANY
OF THESE STORMS TO BECOME VERY STRONG WITH LARGE HAIL AND WINDS...A
DEFINITE HAZARD TO AIRCRAFT IN THE VCNTY OF THESE STORMS. FLIGHT
CONDITIONS NEAR THESE STORMS ARE EXPECTED TO FALL QUICKLY INTO THE
MVFR/IFR RANGE WITH THE ANTICIPATION OF HEAVY RAINFALL/STRONG WINDS
DROPPING THE VISIBILITY. ATTM THE MAJORITY OF THE MODEL DATA TAKE A
STRONG COMPLEX OF STORMS ACROSS NORTHERN NEBRASKA SO CONFIDENCE
HIGHER THESE CONDITION WILL BE MET AT KVTN DURING THE EVENING/EARLY
MORNING HOURS. THE BULK OF THE MOISTURE THAT HAS BEEN LAYING ACROSS
THE HIGH PLAINS SHOULD BE PUSHED OUT WITH THIS SYSTEM AND EXPECT VFR
CONDITIONS BACK IN PLACE BY SUNRISE AT KVTN/KLBF.

HYDROLOGY...
WATER PROBLEMS CONTINUE ACROSS WESTERN NEBRASKA TODAY...WITH LONG
TERM PROBLEMS ALONG THE PLATTE RIVER BASINS...AND SHORT TERM RUN OFF
PROBLEMS ACROSS THE SOUTHWEST FROM RECENT HEAVY RAINFALL. AREAL
FLOOD WARNING FOR STINKING WATER WHERE RUNOFF FROM UPSTREAM BASIN IS
INTERACTING WITH HIGHER FLOWS ALONG THE FRENCHMAN CREEK IN SOUTHERN
HAYES COUNTY. WATER HAS BEEN REPORTED OVER ROADWAYS AND ADDITIONAL
WATER MAY BE ARRIVING FROM UPSTREAM. THIS AREA HAS 1HR FFG OF NEAR
1/2 INCH TO AROUND AN INCH. WITH WATER VAPOR INDICATING A LINK TO
TROPICS EXPECT SOME OF THE STORMS COULD CONTAIN HEAVY...IF ONLY
BRIEF...RAINFALL...WITH STINKING WATER AND FRENCHMEN BASINS THE MOST
AT RISK. AS A RESULT HAVE ISSUED FFA FOR AREAS MAINLY NEAR AND SOUTH
OF HIGHWAY 23.
VERY HIGH RELEASES FROM THE WYOMING RESERVOIRS LOOK TO CONTINUE WELL
INTO THE FUTURE...LEAVING THE NORTH PLATTE RIVER FROM THE WYOMING
STATE LINE TO LAKE MCCONAUGHY AT ELEVATED OR FLOODING LEVELS. RUNOFF
DOWN THE SOUTH PLATTE WILL ALSO KEEP THIS RIVER NEAR OR ABOVE
BANKFULL FROM THE STATE LINE TO THE CONFLUENCE THROUGH THE NEXT FEW
DAYS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH WEDNESDAY
MORNING FOR NEZ058-059-069>071.

TORNADO WATCH UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR NEZ004-
005-022>025-035-036-056-057-094.

&&

SHORT TERM/EXTENDED...CDC
AVIATION...KECK
Hazardous weather outlook, Jun 22, 4:04 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM CDT TUE JUN 22 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-232115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
404 PM CDT TUE JUN 22 2010 /304 PM MDT TUE JUN 22 2010/

...CORRECTED SPOTTER ACTIVATION WORDING BELOW...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORM DEVELOPMENT WILL BE LIKELY ACROSS MUCH OF WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING AND INTO THE EARLY MORNING
HOURS. THE MOST LIKELY SCENARIO LOOKS TO HAVE A LARGE COMPLEX OF STORMS
MOVING OUT OF EASTERN WYOMING BY EARLY EVENING...AND MOVE ACROSS
THE SANDHILLS AND NORTH CENTRAL NEBRASKA THROUGH THE LATE EVENING
AND EARLY MORNING HOURS. HOWEVER ADDITIONAL STORM DEVELOPMENT WILL
BE POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL NEBRASKA DURING THE
EARLY MORNING HOURS. OVERALL THE GREATEST THREAT LOOKS TO BE LARGE
HAIL AND DAMAGING WINDS GUSTS...HOWEVER ISOLATED TORNADOES CAN NOT
BE RULED OUT ACROSS WESTERN NEBRASKA THROUGH THE EVENING. WITH A
VERY MOIST ATMOSPHERE IN PLACE...HEAVY RAIN IS POSSIBLE OVER MUCH
OF THE AREA. WITH MANY AREAS ALREADY SATURATED...HEAVY RUN OFF
WILL CONTINUE TO PRESENT A THREAT OF FLOODING. AREAS OF THE
SOUTHWEST...ALONG AND SOUTH OF HIGHWAY 23...LOOK TO BE THE MOST
PRONE TO FLASH FLOODING DUE TO THE HEAVY RAINFALL THE PAST TWO
DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AFTER A BRIEF PERIOD OF LITTLE OR NO PRECIPITATION...THERE IS A
SLIGHT CHANCE OF THUNDERSTORMS WITH ANOTHER FRONT COMING ACROSS
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SEVERE WEATHER
REPORTS WOULD BE GREATLY APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jun 22, 8:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             MERRIMAN                42.92N 101.70W
06/22/2010  M0.25 INCH       CHERRY             NE   TRAINED SPOTTER

            HEAVY RAIN WAS OCCURRING AT THE TIME OF THIS REPORT.

0640 PM     HAIL             2 NNE RUSHVILLE         42.74N 102.45W
06/22/2010  M1.75 INCH       SHERIDAN           NE   PUBLIC

            HAIL OF 1.25 TO 1.75 INCH DIAMETER AT TIME OF REPORT WITH
            HEAVY RAIN.

0643 PM     HAIL             3 E RUSHVILLE           42.71N 102.41W
06/22/2010  M1.00 INCH       SHERIDAN           NE   LAW ENFORCEMENT

            SHERIDAN COUNTY SHERIFF REPORTED ONE INCH DIAMETER HAIL 3
            MILES EAST OF HIGHWAY 87.

0646 PM     HAIL             RUSHVILLE               42.71N 102.47W
06/22/2010  M1.00 INCH       SHERIDAN           NE   PUBLIC

            FEW HAILSTONES UP TO ONE INCH IN DIAMETER WITH HEAVY
            RAIN.

0701 PM     HAIL             2 SE CLINTON            42.74N 102.32W
06/22/2010  M1.00 INCH       SHERIDAN           NE   PUBLIC

            SOME HAIL TO ONE INCH IN DIAMETER. RAINING SO HARD THAT
            PERSON REPORTING SAID THEY COULD NOT SEE ACROSS THEIR
            YARD.

0720 PM     TORNADO          1 W RUSHVILLE           42.71N 102.49W
06/22/2010                   SHERIDAN           NE   LAW ENFORCEMENT

            BRIEF TORNADO REPORTED BY SHERIDAN COUNTY SHERIFF AT
            HIGHWAY 20 AND 360TH LANE. NO DAMAGE REPORTED AS TORNADO
            TOUCHED DOWN OVER A RURAL AREA.

0730 PM     HAIL             7 SSE GORDON            42.71N 102.15W
06/22/2010  M0.25 INCH       SHERIDAN           NE   PUBLIC

            SMALL PEA SIZED HAIL ALONG WITH VERY HEAVY RAIN AND
            ESTIMATED WIND GUSTS TO 45 MPH AT TIME OF THIS REPORT.

0732 PM     TSTM WND DMG     GORDON                  42.81N 102.20W
06/22/2010                   SHERIDAN           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED LARGE TREE BRANCHES DOWNED BY
            THUNDERSTORM WIND GUSTS. LARGE TREE BRANCHES SPLIT AND
            FELL ON A NEARBY CAR.

0732 PM     FLASH FLOOD      GORDON                  42.81N 102.20W
06/22/2010                   SHERIDAN           NE   TRAINED SPOTTER

            WATER OVER ROADS IN GORDON AND LAW ENFORCEMENT PERSONNEL
            ARE STOPPING PEOPLE FROM DRIVING INTO AREAS WITH PONDING.

0732 PM     TSTM WND DMG     GORDON                  42.81N 102.20W
06/22/2010                   SHERIDAN           NE   TRAINED SPOTTER

            GUSTS FROM THUNDERSTORM FLIPPED LONG STANDING TRAMPOLINE
            IN GORDON ONTO A NEARBY OUTBUILDING.

&&

SJC
Local storm report, Jun 22, 8:27 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     1 E CODY                42.94N 101.23W
06/22/2010  M45 MPH          CHERRY             NE   LAW ENFORCEMENT

            DEPUTY MEASURING WIND GUST TO 45 MPH ON HAND HELD
            ANEMOMETER. PEA SIZE HAIL AND TORRENTIAL RAIN WAS
            REDUCING VISIBILITY TO 120 YARDS AT MILE MARKER 163 ON
            HIGHWAY 20.

&&

SJC
Local storm report, Jun 22, 8:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     2 S NENZEL              42.90N 101.10W
06/22/2010  E50 MPH          CHERRY             NE   PUBLIC

            ESTIMATED 50 MPH THUNDERSTORM WIND GUST. VERY HEAVY RAIN
            WAS REDUCING VISIBILITY TO 150 YARDS WITH PEA SIZED HAIL
            AT TIME OF THIS REPORT.

&&

SJC
Local storm report, Jun 22, 9:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     6 SW VALENTINE          42.81N 100.63W
06/22/2010  E60.00 MPH       CHERRY             NE   PUBLIC

            THUNDERSTORM PRODUCED A WIND GUST TO AN ESTIMATED 60 MPH
            6 MILES SOUTHWEST OF VALENTINE. PEA SIZE HAIL WAS ALSO
            REPORTED.

&&

SJC
Local storm report, Jun 22, 9:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
06/22/2010  M76 MPH          CHERRY             NE   ASOS

            THE VALENTINE AIRPORT AUTOMATED SURFACE OBSERVING SYSTEM
            MEASURED A PEAK WIND GUST FROM THUNDERSTORMS OF 76 MPH AT
            903 PM CDT.

&&

SJC
Local storm report, Jun 22, 9:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             HAMLET                  40.38N 101.24W
06/22/2010  M2.00 INCH       HAYES              NE   PUBLIC

            GOLF BALL TO HEN EGG SIZE HAIL REPORTED BY THE PUBLIC 10
            MILES NORTH NORTHWEST OF HAMLET.

&&

SJC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:14 PM CDTSevere Thunderstorm WarningLBFSheridan46 min
Jun 22, 7:27 PM CDTTornado WarningLBFCherry, Sheridan33 min
Jun 22, 7:41 PM CDTSevere Thunderstorm WarningLBFCherry49 min
Jun 22, 8:12 PM CDTAreal Flood AdvisoryLBFSheridan4 hr
Jun 22, 8:27 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Jun 22, 8:37 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jun 22, 8:45 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jun 22, 9:01 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln44 min
Jun 22, 9:20 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha40 min
Jun 22, 9:52 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler38 min
Jun 22, 10:00 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock45 min
Jun 22, 10:09 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler30 min
Jun 22, 10:26 PM CDTSevere Thunderstorm WarningLBFHolt, Rock49 min
Jun 22, 10:57 PM CDTSevere Thunderstorm WarningLBFHolt37 min
Jun 22, 11:46 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins44 min
Jun 23, 12:03 AM CDTSevere Thunderstorm WarningLBFPerkins42 min
Jun 23, 1:09 AM CDTAreal Flood WarningLBFKeith, Lincoln, Perkins6 hr

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.